# SDR IPXA2019100744551

- Difficulty date: October 4, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 21,119 hours, 12,926 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: A5283402200101
- Condition: Damaged
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DOOR HAD EXCESSIVE FWD AND AFT MOVEMENT BETWEEN THE AFT FACE OF THE CNTR DOOR HINGE AND THE FWD FACE OF THE FUSE MOUNTED AFT FITTING.  REMOVED AND REPLACED RT MLG CENTER HINGE IAW SREO A300-3210-65654-B.
